IJPAM: Volume 106, No. 2 (2016)
DAMPED OSCILLATIONS BEAM
Bashkir State University
Abstract. The article considers the problem of damping vibrations of the beam for a nonlinear equation in the case of rigidly fixed ends. It is proved that solution to a nonlinear beam equation is uniquely. It is shown that under certain conditions on the coefficients of the solution of the problem will be oscillating.
Received: November 30, 2015
AMS Subject Classification: 35M12
Key Words and Phrases: damped oscillations of a beam, oscillatory solutions, initial and boundary conditions
Download paper from here.
DOI: 10.12732/ijpam.v106i2.24 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 625 - 630